# SDR SWAA2024010425462

- Difficulty date: November 27, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT; RIGHT SIDE STG 25 BS 500D TO BS 520 INTERCOSTAL CRACK NOTED (P/N: 143A9803-58).<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CARGO BETWEEN STA 500D AND STA 520 S-25R REF B737-700 SRM 51-40-02-0G-0 AND DWG# 143A7902.;[02] VERIFIED; STEP # 1.
